Dysautonomia (Autonomic Dysfunction) Community
dysautonomia chest pain
About This Community:

This patient support community is for discussions relating to Dysautonomia (Autonomic Dysfunction) including: Postural orthostatic tachycardia syndrome (POTS), neurocardiogenic syncope, mitral valve prolapse dysautonomia, pure autonomic failure, autonomic instability and others.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dysautonomia chest pain

Has anyone had chest pain where they then went into shock?
4 Comments Post a Comment
Blank
612876_tn?1355518095
Can you be a little more specific about what you mean when you say "went into shock?" Are you talking about emotional "shock" in the colloquial sense, or "shock" the medical term:

http://en.wikipedia.org/wiki/Shock_(circulatory)  ?

If you're talking about the medical term, I think it's important to emphasize that you have multiple conditions and that—at least from my layperson's interpretation of what you've written—your chest pain seems to be a symptom of a cardiac condition, whereas some of your other symptoms are derived from dysautonomia (a neurological condition, which albeit also affects cardiovascular function). Confusing as that is, it seems to me that you will get better answers about your angina/coronary artery spasms/chest pain in the Heart Disease community. (There should be a link to it in the "Related Forums" box to the right side of this page that you can click on to get there.)

To be clear, there is no problem with you posting these questions here as well; sometimes it is beneficial to get perspectives from two different communities, especially when you have multiple diagnoses. So please feel free to continue posting about all your symptoms here. But I wanted to suggest the other community to you so hopefully you can get more responses, because I believe there will be more people there who have had similar symptoms/experiences.

Best,
Heiferly.
Blank
Avatar_m_tn
I'm equally confused by "shock" as you use it here.

I've been to doctors & the ER far more times than I care to count regarding chest pain.  At least in my case, the final consensus was "we're not sure what's going on, but it doesn't appear to be bad."   That was for my case.  

Anything heart-related isn't something to mess around with.  Definitely follow up with a doctor regarding it.  
Blank
Avatar_n_tn
thx  for this input.
Sorry I meant medical shock .I had not thought of emotional shock.
Even though the pains were not severe I became very tired ,nausea.with some of them fast heart beat ,out of breath,then very cold all over and shakes.At this stage felt dreadful.Family doc then ,also said shock, sadly he retired.
Since I have been on meteroprolol , they stopped until four months ago I had one slight attack  .The last five months generally I have been unstable due to pots heat intolerance etc.
I just take things as they come it is so hard to get help here.Present cardio says I am a tough case, dont think he knows what to do. but personally I do what i can to help myself. please see other reply --take care
Blank
Avatar_n_tn
Hi,I keep messing this reply up for one reason or another!!
My computer skills aren't too crash hot.I would say that other possible medical causes would have to be ruled out first;like fibromyalgia reflux,etcbut I'm no medico just someone with some nursing experience.
I assume my condition is some what unusual .
I hope you do not have further chest pains and not too many more of those ER
visits as I can sympathise with you on that score.
But I guess we just have to keep on looking for an answer if these things persist and present  treatment does not relieve or stop symptoms. Take care and keep in touch  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dysautonomia (Autonomic Dysfunction) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Arrhythmias Answerers
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
612876_tn?1355518095
Blank
Heiferly
Columbus, OH
Avatar_m_tn
Blank
Ball123